Change search
ReferencesLink to record
Permanent link

Direct link
Discrete polynuclear growth and determinantal processes
KTH, Superseded Departments, Mathematics.ORCID iD: 0000-0003-2943-7006
2003 (English)In: Communications in Mathematical Physics, ISSN 0010-3616, E-ISSN 1432-0916, Vol. 242, no 2-Jan, 277-329 p.Article in journal (Refereed) Published
Place, publisher, year, edition, pages
2003. Vol. 242, no 2-Jan, 277-329 p.
Keyword [en]
random matrices, spacing distributions, ensembles, lattice, spectrum, dimers, plane
URN: urn:nbn:se:kth:diva-23009DOI: 10.1007/s00220-003-0945-yISI: 000187058500009OAI: diva2:341707
QC 20100525Available from: 2010-08-10 Created: 2010-08-10Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full text

Search in DiVA

By author/editor
Johansson, Kurt
By organisation
In the same journal
Communications in Mathematical Physics

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Altmetric score

Total: 10 hits
ReferencesLink to record
Permanent link

Direct link